# SDR SWAA2022022318730

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED BS663 RBL45 TO RBL57 WL160 / REMOVED AND REPLACED BRACKET ASSY B.S. 663 RBL 45- RBL 57 WL 160 PER SRM 51-40-02-0G-0 AND DWG 111A1001 P/N 276A9123-2/NEW
